# SDR YENA2024111501480

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 3,085 hours, 568 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Part number: 9302000021
- Part serial: TR11764
- Condition: Malfunctioned
- Location: Wx System
- Part time: 3,129 hours, 577 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1700, LAX-FLL. (ETOPS) WEATHER RADAR SYS 1 INOP "WXR R/T" MESSAGE IN RED ON ND FOR WX RADAR SYSTEM #1. SYSTEM #2 WORKS PROPERLY; REMOVED AND REPLACED SYS # 1 TRANSCEIVER UNIT IAW AMM 34-41-00 HIT MUL TIMES ON PFR & ON SYS # 1 TEST PERFORMED OPS CHECK OPS CHECK PASSED. THIS CLEARS MDDR. MCC NOTIFIED. MX 4 UPDATED. PLACARD REMOVED.
